MathSciNet Relay Station
MathSciNet bibliographic data
MR2164559 (2006c:34120) 34K05
Demidenko, G. V.; Likhoshvaĭ, V. A. On differential equations with retarded argument. (Russian) Sibirsk. Mat. Zh. 46 (2005), no. 3, 538--552; translation in Siberian Math. J. 46 (2005), no. 3, 417–430
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement